# SDR 96FDEA01297

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Casting
- Part number: ARB0029509N
- Condition: Broken
- Location: L/Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM  5020    THE L/H WING,  O/B FLAP,  I/B HINGE  FITTING SUPPORT CASTING IS BROKEN OUT AT THE WING REAR SPAR,  LOWER TANG, WING STA XORS  560  APPROX.    ******S/D *******  REPLACED L/FLAP TENSION STRAP SUPPORT WITH NEW ONE, PER MDC SB 57-0-10 CONDITION II DATE C.W 8-12-96.
